# SDR 98FDEA00291

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 6556927108
- Condition: Cracked
- Location: Bs 1092-1122
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0240 012, NR 3 LWR CARGO DOOR FWD FRAME IS CRACKED IN O/B RADIUS, AT LWR STOP FITTING.  REMOVED AND REPLACED LWR FWD NR 3 CARGO DOOR FRAME IAW FEDEX SRM 51-30-2 AND 51-10-1.
